EconPapers    
Economics at your fingertips  
 

Real Indeterminacy of Equilibria in a Sunspot Economy with Inside Money

Shinichi Suda, Jean-Marc Tallon () and Antonio Villanacci ()

Economic Theory, 1992, vol. 2, issue 3, 309-19

Abstract: In a two-period sunspot economy with inside money and "S" possible realizations of the sunspot, we prove that, generically in the space of utility functions, there are ["S" - 1] degrees of real indeterminacy. This result generalizes the previously known result for sunspot models that, generically in endowments, there is at least one degree of real indeterminacy. The proof involves showing that generically the equilibrium allocation is different across states for some household. This property allows us to perturb the utility function in a simple way and to apply standard transversality arguments to prove our main theorem.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Real indeterminacy of equilibria in a sunspot economy with inside money (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:2:y:1992:i:3:p:309-19

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-01-23
Handle: RePEc:spr:joecth:v:2:y:1992:i:3:p:309-19